Bulletin of the American Mathematical Society

Meromorphic minimal surfaces

E. F. Beckenbach and G. A. Hutchison

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 5 (1962), 519-522.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524868

Mathematical Reviews number (MathSciNet)
MR0147977

Zentralblatt MATH identifier
0106.14603

Citation

Beckenbach, E. F.; Hutchison, G. A. Meromorphic minimal surfaces. Bull. Amer. Math. Soc. 68 (1962), no. 5, 519--522. https://projecteuclid.org/euclid.bams/1183524868


Export citation

References

  • 1. E. F. Beckenbach and J. W. Hahn, Triples of conjugate harmonic functions and minimal surfaces, Duke Math. J. 2 (1936), 698-704.
  • 2. E. F. Beckenbach and T. Radó, Subharmonic functions and minimal surfaces, Trans. Amer. Math. Soc. 35 (1933), 648-661.
  • 3. J. L. W. V. Jensen, Sur un nouvel et important théorème de la théorie des fonctions, Acta Math. 22 (1899), 359-364.
  • 4. R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929.
  • 5. W. F. Osgood, Lehrbuch der Funktionentheorie, B. G. Teubner, Berlin, 1928.
  • 6. K. Weierstrass, Mathematische Werke, V. 3, Mayer and Müller, Berlin, 1903.